Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Broken capillaries on foot, toes turn purple when sitting, no swelling, taking Inderal. Blood work normal

Left foot red with broken capillaries. Looks like it is bruised. Has been this way for a year and getting worse with time. No sweilling. All x-rays and blood work good. Venous ultrasound also good. No one knows? I m female - 50 - 5 11 - 140lbs. Only Rx drug is Inderal LA60 twice daily for heart palps. Have been on it for over 20 years. Also vitamin supplements and herbal supplements. Foot looks like it has a horrible sunburn . Toes turn purple when I sit. Good pulse. no more sandles for this girl!!!
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Radiologist, Interventional 's  Response

This can be a Peripheral Arterial Disease.

Please have your foot pulses examined by a doctor.

If your foot pulses are absent, then you should see an Interventional Radiologist like me for an Angiogram and look for any blocks in the foot arteries.

These can be opened at the same sitting by an angioplasty.


Dr.Saurabh Joshi,
Vascular Interventional Radiologist
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor